I have been taking seroquel for about 7 yrs have few side effects but lately have had breast discomfort like a hormone type of feeling and tingling not feeling that well overall I would like to get of of it I take 25ml at night Thankyou Marion
Is there any chance you're pregnant? Are you taking it for sleep? I would certainly get in to see my dr and tell him to take you off of it, and give you something that is really for sleep if that's the reason you're on it. Its rare but it can cause some breast anomalies, including secretion of milk. He should give you a way to taper off of it, you can't just stop it.
- Seroquel Information for Consumers
- Seroquel Information for Healthcare Professionals (includes dosage details)
- Side Effects of Seroquel (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Jul 2010 • 2 answers
Posted 9 Apr 2014 • 5 answers
Posted 10 May 2014 • 2 answers
Posted 5 Dec 2014 • 1 answer
Posted 3 days ago • 0 answers